Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 119, NWS Topeka, KS

June 26, 20155 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 26, 2015, 1:19 AM CDT for 5 counties in Kansas. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 1:19 AM CDT (06:19 UTC)
Expired
Jun 26, 2015, 2:00 AM CDT
In force
41 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Douglas County, KS, Franklin County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS

The radar

The Topeka radar (KTWX), 79 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:27 AM CDTTSTM WND GST 60Forbes Field, KS
Jun 26, 1:28 AM CDTTSTM WND GST 70Lyndon, KS
Jun 26, 1:32 AM CDTTSTM WND DMGOverbrook, KSLARGE TREES DOWN IN OVERBROOK.
Jun 26, 1:32 AM CDTTSTM WND DMGOverbrook, KSMULTIPLE TREES AND POWERLINES DOWN IN OVERBROOK.
Jun 26, 1:55 AM CDTTSTM WND DMGBaldwin City, KSTREE DAMAGE REPORTED IN BALDWIN CITY.
Jun 26, 2:03 AM CDTTSTM WND DMG2 S Baldwin City, KSLARGE OAK TREE DOWN ON A DIRT ROAD OFF OF COUNTY RD 1700

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2319 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
1.0
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WUUS53 KTOP 260619
SVRTOP
KSC045-059-087-139-177-260700-
/O.NEW.KTOP.SV.W.0119.150626T0619Z-150626T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
119 AM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  EASTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...
  JEFFERSON COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 200 AM CDT

* AT 117 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR OZAWKIE TO NEAR RICHLAND TO NEAR OSAGE CITY...
  MOVING EAST AT 45 MPH.

  HAZARD...60 TO 70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. TRAINED SPOTTERS HAVE ALSO REPORTED 
           TREES DOWN IN THE TOPEKA AREA.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

THE STRONGEST WINDS WITH THIS STORM ARE EXPECTED TO IMPACT 
OSAGE...SOUTHERN SHAWNEE...SOUTHERN DOUGLAS...AND FRANKLIN COUNTIES.

* LOCATIONS IMPACTED INCLUDE...
  TOPEKA...LAWRENCE...OTTAWA...BALDWIN CITY...OSAGE CITY...
  CARBONDALE...OSKALOOSA...TECUMSEH...EUDORA...RICHLAND...
  WELLSVILLE...OVERBROOK...LYNDON...CENTROPOLIS...BURLINGAME...
  PERRY...MCLOUTH...POMONA...MERIDEN AND SCRANTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 198.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 176 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.
 
&&

LAT...LON 3839 9507 3839 9513 3861 9595 3887 9572
      3911 9570 3922 9559 3930 9558 3931 9518
      3897 9519 3898 9516 3895 9509 3898 9508
      3899 9506
TIME...MOT...LOC 0617Z 276DEG 41KT 3927 9544 3885 9559 3859 9585 

HAIL...0.75IN
WIND...70MPH
 
$$

BB
1 follow-up statement
565 
WWUS53 KTOP 260641
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
141 AM CDT FRI JUN 26 2015

KSC045-059-087-139-177-260700-
/O.CON.KTOP.SV.W.0119.000000T0000Z-150626T0700Z/
DOUGLAS-SHAWNEE-FRANKLIN-OSAGE-JEFFERSON-
141 AM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DOUGLAS...SOUTHEASTERN SHAWNEE...FRANKLIN...OSAGE AND SOUTHERN
JEFFERSON COUNTIES...

AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCLOUTH TO 5 MILES NORTHEAST OF LAWRENCE TO NEAR
CLINTON LAKE TO GLOBE TO NEAR MELVERN...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED 70 MPH NEAR LYNDON... 
TREES DOWN IN TOPEKA...AND 60 MPH WAS MEASURED AT FORBES FIELD. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

THE STRONGEST WINDS OF 70 MPH OR GREATER ARE LIKELY IMPACTING 
OSAGE...SOUTHERN DOUGLAS...AND NORTHERN FRANKLIN COUNTIES.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN TOPEKA...LAWRENCE...OTTAWA...BALDWIN CITY...OSAGE
CITY...CARBONDALE...OSKALOOSA...TECUMSEH...EUDORA...RICHLAND...
WELLSVILLE...OVERBROOK...LYNDON...CENTROPOLIS...PERRY...MCLOUTH...
POMONA...SCRANTON...LECOMPTON AND CLINTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 198.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 205.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3839 9507 3839 9513 3860 9590 3884 9570
      3908 9560 3922 9552 3925 9518 3897 9519
      3898 9516 3895 9509 3898 9508 3899 9506
TIME...MOT...LOC 0639Z 278DEG 36KT 3918 9514 3903 9521 3895 9536 3876
9540 3854 9559

HAIL...0.75IN
WIND...70MPH
 
$$

BB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:29 AM CDT, 50 minutes earlier.

Area forecast discussion, Jun 26, 12:29 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1229 AM CDT FRI JUN 26 2015

...UPDATE TO AVIATION FORECAST DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 324 PM CDT THU JUN 25 2015

19Z SURFACE OBS AND RADAR DATA SHOW THE COOL FRONT ACROSS NORTHERN
KS FROM NEAR MINNEAPOLIS TO NEAR HOLTON. PROFILER AND SURFACE WINDS
SUGGEST THERE IS ONLY WEAK IF ANY CONVERGENCE ALONG THIS BOUNDARY
DUE TO VEER WINDS FROM THE WEST SOUTHWEST AHEAD OF THE FRONT. 19Z
WATER VAPOR IMAGERY SHOWS THE MID LEVEL RIDGE AS SHIFTED A LITTLE
FURTHER SOUTH OVER THE LOWER MS RIVER VALLEY. THERE ARE A COUPLE
SUBTLE VORT MAXIMUM IMMEDIATELY UPSTREAM, ONE OF WHICH DRIFTING
ACROSS SOUTHEAST NEB HAS KEEP SOME ELEVATED CONVECTION GOING THIS
AFTERNOON.

FOR TONIGHT INTO FRIDAY, THE MODEL CONSENSUS CONTINUES TO SHOW THE
BETTER TIMING FOR PRECIP TO BE DURING THE LATE EVENING AND OVERNIGHT
AS A VORT MAX CONTINUES TO MOVE SOUTHEAST FROM THE NEB PANHANDLE.
THAT IS NOT TO SAY AN ISOLATED STORM WILL NOT DEVELOP IN THE WARM
SECTOR LATE THIS AFTERNOON. BUT WITH NO REAL FORCING AND NO REAL
LIFT TO SPEAK OF, IT APPEARS TO BE A LOW PROBABILITY EVENT AT THIS
TIME. THERE REMAINS THE POTENTIAL FOR STORMS TO BECOME SEVERE GIVEN
LARGE AMOUNTS OF CAPE IN THE WARM MOIST AIRMASS. HOWEVER DEEP LAYER
SHEAR IN THE WARM SECTOR IS RELATIVELY WEAK WHILE IT IS PROGGED TO
IMPROVE BEHIND THE FRONT WITH 0-6KM SHEAR ON THE ORDER OF 30 KTS
POST FRONTAL. WITH THIS IN MIND, THINK SOME KIND OF MCS IS THE MOST
LIKELY STORM MODE. SO LOCALIZED EXCESSIVE RAINFALL, LARGE HAIL AND
POSSIBLY SOME STRONG WINDS REMAIN THE MAIN CONCERN. MODELS CONTINUE
TO PUT THE AXIS OF HEAVIES RAINFALL OVER NORTHEAST KS. THIS IS WHERE
THE FLASH FLOOD WATCH IS IN EFFECT FOR SO WILL KEEP IT GOING AS IS.

LOWS TONIGHT SHOULD BE A LITTLE COOLER WITH A COLD POOL FROM THE
POTENTIAL MCS PUSHING THE FRONT FURTHER SOUTH. HAVE THE MIN TEMP
FORECAST RANGING FROM THE UPPER 60S ACROSS NORTH CENTRAL KS TO THE
LOWER 70S OVER EAST CENTRAL KS. FOR FRIDAY, THE LARGE SCALE FORCING
MOVES OFF TO THE EAST BY LATE IN THE MORNING. THINK THAT THIS SHOULD
ALLOW FOR PRECIP TO COME TO AN END FROM WEST TO EAST. MODELS HAVE
SOME COLD AIR ADVECTION FROM NORTH AND NORTHEAST WINDS. THIS SHOULD
KEEP HIGHS AROUND 80 AND IN THE LOWER 80S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 324 PM CDT THU JUN 25 2015

UPPER WAVE'S PASSING EARLIER IN THE DAY SHOULD KEEP FRIDAY NIGHT
DRY. STILL HARD TO COMPLETELY RULE OUT ANY STORM CHANCE SATURDAY
WITH NORTHWEST FLOW ALOFT THOUGH AFTERNOON/EARLY EVENING DIURNAL
INSTABILITY WILL BE LIMITED AT BEST. BETTER CHANCES FOR THE WEEKEND
COME SUNDAY AFTERNOON AS A MUCH MODIFIED COLD FRONT SLIDES SOUTH
THROUGH THE CENTRAL PLAINS. WITH THE UPPER RIDGE AXIS BUILDING OVER
THE ROCKIES, ANY SOUTHERLY LOW LEVEL WIND COMPONENT WILL BE NEGLIGIBLE
AND SHOULD KEEP ANY CONVECTION ISOLATED AND ENDING BY LATE SUNDAY
EVENING AS INSTABILITY WANES AND FRONT PASSES. HAVE INCREASED TEMPS
A BIT SUNDAY WITH DECENT THERMAL RIDGE ALONG/AHEAD OF THE FRONT.

UPPER RIDGE BREAKS DOWN SOMEWHAT IN THE MIDWEEK WITH SOME MID LEVEL
ISENTROPIC UPGLIDE RESULTING. WILL LEAVE SOME SMALLER CHANCES
TUESDAY INTO WEDNESDAY FOR THIS WITH DEEP MOISTURE AGAIN HARD TO
COME BY. GFS AND ECMWF SHOWING VARYING TIMING ON THE NEXT LARGER-
SCALE WAVE TOPPING THE RIDGE AND AM ONLY COMFORTABLE WITH SMALL POPS
FOR THESE PERIODS AS WELL. LIMITED ADVECTIONS IN THIS REGIME KEEP
EXPECTED TEMPERATURES RATHER UNIFORM AND NOT FAR FROM NORMAL, OF
COURSE BARRING PERSISTENT DAYTIME PRECIP.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1228 AM CDT FRI JUN 26 2015

FOR THE 06Z TAFS, A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO TRACK
OVER THE TAF SITES THROUGH THE OVERNIGHT HOURS, RESULTING IN PERIODS
OF MVFR CIGS/VIS WITH THE STRONGER STORMS. WHILE THESE STORMS SHOULD
EXIT FROM WEST TO EAST BY LATER THIS MORNING, MVFR CIGS AND POSSIBLY
EVEN BORDERLINE IFR CIGS MAY HOLD ON UNTIL LATE THIS MORNING BEFORE
IMPROVING TO VFR CONDITIONS. EXPECT NORTHERLY WINDS TO BECOME LIGHT
BY FRIDAY NIGHT.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR
KSZ009>012-024-026.

&&

SHORT TERM...WOLTERS
LONG TERM...65
AVIATION...HENNECKE
Hazardous weather outlook, Jun 25, 3:50 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
350 PM CDT THU JUN 25 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-262100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
350 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED STORM OR TWO MAY DEVELOP ACROSS NORTH CENTRAL AND
NORTHEAST KANSAS LATE THIS AFTERNOON ALONG A STALL BOUNDARY.
HOWEVER THE BETTER STORM CHANCES WILL BE OVERNIGHT. A COMPLEX OF
THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE THIS
EVENING AND THROUGH THE OVERNIGHT HOURS.

INITIALLY STORMS MAY BE CAPABLE OF LARGE HAIL AND DAMAGING
WINDS...BUT AS THE NOT PROGRESSES LOCALLY HEAVY RAINFALL ALONG
WITH LARGE HAIL APPEAR TO BE THE MAIN HAZARDS. A FLASH FLOOD WATCH
FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS REMAINS IN EFFECT
UNTIL 6 AM FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MIGHT BE NEEDED LATE THIS AFTERNOON OR THIS EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

WOLTERS

In the hours before

Special weather statement, Jun 25, 9:56 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT THU JUN 25 2015

KSZ020-260330-
CLOUD-
956 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLOUD COUNTY UNTIL
1030 PM CDT...

AT 955 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SIMPSON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SIMPSON AND GLASCO.

LAT...LON 3944 9793 3946 9777 3931 9775 3931 9793
TIME...MOT...LOC 0255Z 263DEG 19KT 3934 9797

BB
Special weather statement, Jun 25, 11:17 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1117 PM CDT THU JUN 25 2015

KSZ010-011-260445-
MARSHALL-NEMAHA-
1117 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEMAHA AND NORTHEASTERN
MARSHALL COUNTIES UNTIL 1145 PM CDT...

AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BERN TO
NEAR BEATTIE...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SABETHA...SENECA...CENTRALIA...AXTELL...BEATTIE...BERN...
VERMILLION...ONEIDA AND BAILEYVILLE.

LAT...LON 3986 9579 3962 9626 3987 9647 4000 9622
      4000 9579
TIME...MOT...LOC 0416Z 294DEG 23KT 3997 9607 3980 9640

BB
Special weather statement, Jun 25, 11:54 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1154 PM CDT THU JUN 25 2015

KSZ023-260515-
POTTAWATOMIE-
1154 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE COUNTY
UNTIL 1215 AM CDT...

AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OLSBURG...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WESTMORELAND AND OLSBURG.

LAT...LON 3946 9664 3951 9652 3933 9630 3925 9651
TIME...MOT...LOC 0454Z 327DEG 25KT 3942 9653

BB
Special weather statement, Jun 25, 11:58 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1158 PM CDT THU JUN 25 2015

KSZ036-260530-
GEARY-
1158 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR GEARY COUNTY UNTIL 1230 AM CDT...

AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF GRANDVIEW PLAZA...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN GEARY COUNTY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 295 AND 296...AND
BETWEEN MILE MARKERS 314 AND 316.

LAT...LON 3907 9650 3887 9650 3887 9693 3899 9693
TIME...MOT...LOC 0457Z 264DEG 33KT 3893 9678

BB
Local storm report, Jun 26, 12:39 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1239 AM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     TSTM WND DMG     1 N WAMEGO              39.22N 96.31W
06/26/2015                   POTTAWATOMIE       KS   LAW ENFORCEMENT

            OLD TREE HAD FALLEN ACROSS A ROAD.

&&

HENNECKE
Special weather statement, Jun 26, 12:44 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 AM CDT FRI JUN 26 2015

KSZ023-024-026-038>040-055-260630-
WABAUNSEE-JACKSON-JEFFERSON-OSAGE-DOUGLAS-POTTAWATOMIE-SHAWNEE-
1244 AM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SHAWNEE...
WABAUNSEE...NORTHERN OSAGE...SOUTHEASTERN POTTAWATOMIE...SOUTHERN
JACKSON AND JEFFERSON COUNTIES UNTIL 130 AM CDT...

AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF EASTON
TO 6 MILES EAST OF DELIA TO NEAR HARVEYVILLE...AND MOVING SOUTHEAST
AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
TOPEKA...WESTERN LAWRENCE...WAMEGO...CARBONDALE...VALLEY FALLS...
ROSSVILLE...OSKALOOSA...ALMA...ESKRIDGE...TECUMSEH...ST. MARYS...
RICHLAND...DOVER...SILVER LAKE...AUBURN...OVERBROOK...BURLINGAME...
PERRY...MCLOUTH AND MERIDEN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 BETWEEN MILE MARKERS 326 AND 355.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 201.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3903 9519 3901 9525 3874 9547 3876 9639
      3921 9629 3942 9557 3942 9518
TIME...MOT...LOC 0544Z 293DEG 42KT 3943 9519 3921 9585 3882 9599

BB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:56 PM CDTSpecial Weather StatementTOPCloud34 min
Jun 25, 11:17 PM CDTSpecial Weather StatementTOPNemaha28 min
Jun 25, 11:54 PM CDTSpecial Weather StatementTOPPottawatomie21 min
Jun 25, 11:58 PM CDTSpecial Weather StatementTOPGeary32 min
Jun 26, 12:04 AM CDTSevere Thunderstorm WarningTOPPottawatomie26 min
Jun 26, 12:20 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Pottawatomie25 min
Jun 26, 12:22 AM CDTSevere Thunderstorm WarningTOPPottawatomie, Wabaunsee23 min
Jun 26, 12:44 AM CDTSpecial Weather StatementTOPJefferson, Shawnee, Wabaunsee46 min
Jun 26, 12:56 AM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee34 min
Jun 26, 1:04 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Osage, Shawnee26 min
Jun 26, 1:26 AM CDTTornado WarningTOPDouglas, Osage19 min
Jun 26, 1:55 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin35 min
Jun 26, 6:36 AM CDTSpecial Weather StatementTOPCoffey39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.